MathSciNet Relay Station
MathSciNet bibliographic data
MR1948102 (2004e:35110) 35K55 (35B45 35K65)
Manfredini, Maria; Pascucci, Andrea A priori estimates for quasilinear degenerate parabolic equations. Proc. Amer. Math. Soc. 131 (2003), no. 4, 1115–1120 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement